Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 376, NWS Nashville, TN

December 17, 2012Clay County, Macon County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 17, 2012, 2:53 PM CST for Clay County, Macon County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 17, 2012, 2:53 PM CST (20:53 UTC)
Expired
Dec 17, 2012, 3:30 PM CST
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Macon County, TN

The radar

The Nashville radar (KOHX), 83 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 11:26 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WUUS54 KOHX 172053
SVROHX
TNC027-111-172130-
/O.NEW.KOHX.SV.W.0376.121217T2053Z-121217T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CST MON DEC 17 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
  EASTERN MACON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 330 PM CST

* AT 253 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR RED BOILING SPRINGS...MOVING EAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CELINA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MONDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3662 8546 3650 8543 3651 8570 3652 8570
      3652 8573 3651 8574 3651 8576 3652 8577
      3649 8582 3646 8591 3663 8593
TIME...MOT...LOC 2053Z 263DEG 33KT 3653 8580

$$

FORECASTER: 31
1 follow-up statement
245 
WWUS54 KOHX 172116
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CST MON DEC 17 2012

TNC111-172125-
/O.CAN.KOHX.SV.W.0376.000000T0000Z-121217T2130Z/
MACON TN-
316 PM CST MON DEC 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3650 8543 3651 8570 3652 8570 3652 8573
      3651 8574 3651 8576 3652 8577 3651 8581
      3662 8579 3662 8546
TIME...MOT...LOC 2115Z 249DEG 23KT 3658 8568

$$

TNC027-172130-
/O.CON.KOHX.SV.W.0376.000000T0000Z-121217T2130Z/
CLAY TN-
316 PM CST MON DEC 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN CLAY
COUNTY UNTIL 330 PM CST...

AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTH OF TOMPKINSVILLE...OR 11 MILES WEST OF CELINA...MOVING EAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
  CELINA.

LAT...LON 3650 8543 3651 8570 3652 8570 3652 8573
      3651 8574 3651 8576 3652 8577 3651 8581
      3662 8579 3662 8546
TIME...MOT...LOC 2115Z 249DEG 23KT 3658 8568

$$
31

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 11:47 AM CST, 3 hours 6 minutes earlier.

Area forecast discussion, Dec 17, 11:47 AM CST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1147 AM CST MON DEC 17 2012

.UPDATE...UPDATED ZONE PACKAGE FOR SVR WATCH. ADDED MENTION OF A
FEW STORMS POSSIBLY SEVERE. THE UPPER TROUGH MOVING INTO THE AREA
HAS -26C AIR AT THE 500MB LEVEL...THUS IT SEEMS HAIL WILL BE THE
PRIMARY THREAT...VERY LITTLE TWISTING OF WINDS IN THE MORNING
SOUNDING.

&&

.PREV DISCUSSION... /ISSUED 1027 AM CST MON DEC 17 2012/

AVIATION 18Z DISCUSSION...
FRONTAL BOUNDARY WILL SWEEP EAST TODAY BUT WILL NOT EXIT THE MID
STATE UNTIL THIS EVENING. THUS...SCATTERED SHOWER ACTIVITY WILL BE
POSSIBLE. ADDITIONALLY...AS AFTERNOON INSTABILITIES INCREASE...A
FEW TSTMS WILL BE POSSIBLE...PRIMARILY ACROSS EASTERN PORTIONS OF
THE MID STATE.

THOUGH WE WILL SEE DECREASING CLOUDS OVERNIGHT...SOME LOW LEVEL
STRATUS AND FOG WILL LIKELY RETURN LATE TONIGHT. IMPROVING
CONDITIONS WILL COMMENCE BETWEEN 12Z AND 15Z.

PREV DISCUSSION... /ISSUED 542 AM CST MON DEC 17 2012/

UPDATE...

AVIATION...

LIGHT TO MODERATE RAIN WILL AFFECT THE BNA AND CSV TERMINALS OVER
THE NEXT FEW HOURS. VSBYS WILL STAY VFR BUT CIGS WILL REMAIN IN
THE MVFR CATEGORY. BEHIND THE MORNING RAIN AND AHEAD OF AN
APPROACHING COLD FRONT...THE TAF SITES COULD EXPERIENCE BR/MVFR
VSBYS BEFORE CIGS IMPROVE FROM MIXING/GUSTY SOUTHWEST WINDS. ONCE
THE COLD FRONT APPROACHES...SCATTERED SHRA/TSRA WILL BE POSSIBLE
MAINLY BETWEEN 20-24Z AT CKV AND BNA...AND BETWEEN 22-02Z AT CSV.
JUST HAVE VCSH AT THE TERMINALS FOR NOW...BUT IF ANY SHRA/TSRA
AFFECTS A TAF SITE...HAIL AND GUSTY WINDS COULD BE A THREAT. WILL
HANDLE THIS WITH LATER UPDATES. WINDS WILL SHIFT AROUND TO THE
NORTHWEST BEHIND THE COLD FRONT AND REMAIN GUSTY AS RAIN QUICKLY
ENDS FROM WEST TO EAST WITH THE FROPA.

PREV DISCUSSION... /ISSUED 332 AM CST MON DEC 17 2012/

DISCUSSION...IT WAS ANOTHER UNUSUALLY MILD EARLY MORNING ACROSS
MID TN WITH TEMPERATURES IN THE 50S. OVERCAST CONDITIONS
PERSISTED WITH AN INCREASE IN THE COVERAGE OF SCATTERED SHOWERS
OVER THE PAST FEW HOURS. STRONG AND MOIST SOUTHWEST FLOW ALOFT
PERSISTED ACROSS THE REGION WITH SEVERAL EMBEDDED DISTURBANCES.
A SLOW MOVING COLD FRONT WAS LOCATED ALONG THE OHIO RIVER...WITH
A TROUGH MOVING EAST INTO THE MID MS VALLEY.

TODAY...THE MID MS VALLEY TROUGH AND FRONT WILL MOVE ACROSS THE
REGION. THESE SYSTEMS WILL INTERACT WITH THE STRONG MID LEVEL
WINDS AND AVAILABLE MOISTURE TO PRODUCE SHOWERS AND SCATTERED
THUNDERSTORMS. THE GREATEST COVERAGE WILL BE THIS MORNING WHEN THE
DEEPEST MOISTURE IS PRESENT. COVERAGE WILL DECREASE SOME INTO THE
AFTERNOON...BUT STEEPER LAPSE RATES WILL ENHANCE THE INTENSITY WITH
A POTENTIAL FOR SOME FAST MOVING...LOW TOP STRONG TO BRIEFLY
SEVERE THUNDERSTORMS. STRONG WIND GUSTS WILL BE A CONCERN ALONG
WITH THE POTENTIAL FOR LARGE HAIL AS WBZ LEVELS DROP TO 6KFT. THE
MAIN TIME FOR ANY STRONG OR SEVERE STORMS WILL BE MIDDAY THROUGH
MID AFTERNOON...AND GENERALLY ALONG AND RIGHT OF INTERSTATE 24.
THE ACTIVITY WILL SHUT DOWN WEST TO EAST AS THE FRONT BRINGS A
PUNCH OF DRIER LOW LEVEL AIR LATE THIS AFTERNOON.

SCATTERED SHOWERS AND STORMS WILL CONTINUE INTO THE EARLY
EVENING...MAINLY EAST HALF...AS THE UPPER LOW CONTINUES TO CROSS
THE AREA. CLEARING IS EXPECTED OVER THE WEST TONIGHT..BUT CLOUDS
AND A FEW SHOWERS MAY LINGER LATE INTO THE NIGHT EAST. TEMPS WILL
BE MUCH COOLER THAN WE HAVE BECOME ACCUSTOMED TO THIS WEEKEND.

TUESDAY AND WEDNESDAY...MAINLY CLEAR WX IS EXPECTED WITH RIDGING
ACROSS THE AREA. TEMPS WILL BE A LITTLE COOLER TUESDAY...BUT STILL
ABOVE CLIMO. SOUTH FLOW WILL RETURN WEDNESDAY WITH TEMPS CLIMBING
INTO THE 60S AGAIN.

MODELS REMAIN IN PRETTY GOOD AGREEMENT WITH THE NEXT SYSTEM FOR
WEDNESDAY NIGHT INTO THURSDAY. A RAPIDLY STRENGTHENING LOW
PRESSURE SYSTEM WILL MOVE FROM THE CENTRAL PLAINS...ACROSS THE MID
MS AND OH VALLEYS...DRAGGING A COLD FRONT INTO MID TN THURSDAY
MORNING. AHEAD OF THE SYSTEM...A POWERFUL LOW LEVEL JET (MODELS
SHOW 75KT AT 850 MB) WILL DEVELOP...RAPIDLY TRANSPORTING DEEP
MOISTURE INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL SPREAD
ACROSS THE MID STATE LATE WEDNESDAY NIGHT. LOW LEVEL INSTABILITY
APPEARS LACKING...BUT STRONG FORCING WILL BRING SOME POTENTIAL
FOR STRONG STORMS WITH GUSTY WINDS.

THURSDAY WILL BRING POST FRONTAL SHOWERS AND STRONG COLD
ADVECTION. A FEW FLURRIES OR SNOW SHOWERS MAY OCCUR ALONG THE BACK
EDGE OF THE MOISTURE LATE THURSDAY INTO EARLY MORNING FRIDAY.
FRIDAY WILL BE DRY AND CHILLY. THE DRY WX IS EXPECTED TO CONTINUE
INTO THE WEEKEND WITH MODERATING TEMPERATURES.

13

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

18
Hazardous weather outlook, Dec 17, 5:20 AM CST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
520 AM CST MON DEC 17 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-181130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
520 AM CST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO MIDDLE
TENNESSEE THIS AFTERNOON. A FEW OF THE THUNDERSTORMS COULD BECOME
STRONG TO SEVERE...WITH LARGE HAIL AND STRONG GUSTY WINDS BEING
THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED WEDNESDAY NIGHT
INTO THURSDAY IN ADVANCE OF AN APPROACHING STRONG COLD FRONT. SOME
OF THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Special weather statement, Dec 17, 1:06 PM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 PM CST MON DEC 17 2012

TNZ022-024-171930-
BENTON-HUMPHREYS-
106 PM CST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR BENTON AND HUMPHREYS COUNTIES...

AT 106 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTH OF CAMDEN...MOVING NORTHEAST AT
30 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3618 8781 3600 8765 3587 8797 3584 8822
      3602 8822

31
Local storm report, Dec 17, 1:14 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
114 PM CST MON DEC 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             13 S CAMDEN             35.88N  88.10W
12/17/2012  E0.75 INCH       BENTON             TN   TRAINED SPOTTER

&&

EVENT NUMBER OHX1200087

JLM
Special weather statement, Dec 17, 1:16 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 PM CST MON DEC 17 2012

TNZ006>008-026-172015-
CHEATHAM-MONTGOMERY-ROBERTSON-SUMNER-
116 PM CST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...MONTGOMERY...ROBERTSON
AND SUMNER COUNTIES...

AT 115 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLARKSVILLE...MOVING EAST AT 30 MPH. THIS
THUNDERSTORM...ALONG WITH OTHER THUNDERSTORMS THAT ARE FORMING TO THE
EAST...WILL MOVE ACROSS THESE ABOVE MENTIONED COUNTIES.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3665 8621 3649 8622 3641 8672 3633 8737
      3664 8743

31
Special weather statement, Dec 17, 1:39 PM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
139 PM CST MON DEC 17 2012

TNZ022-024-025-056-057-059-172030-
BENTON-DICKSON-HICKMAN-HUMPHREYS-PERRY-WILLIAMSON-
139 PM CST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HICKMAN...
HUMPHREYS...PERRY AND WILLIAMSON COUNTIES...

AT 138 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NORTH OF LINDEN...MOVING EAST AT 35 MPH. ANOTHER
STRONG THUNDERSTORM WAS JUST SOUTH OF WAVERLY...MOVING EAST AT AROUND
35 MPH ALSO. THERE IS THE POTENTIAL FOR ADDITIONAL STRONG THUNDERSTORMS
TO DEVELOP AND MOVE ACROSS THESE COUNTIES THROUGH 230 PM CST ALSO.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3610 8791 3624 8730 3587 8711 3566 8801

31
Special weather statement, Dec 17, 2:26 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 PM CST MON DEC 17 2012

TNZ008-026>028-059-062-172130-
CHEATHAM-DAVIDSON-RUTHERFORD-SUMNER-WILLIAMSON-WILSON-
226 PM CST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...
RUTHERFORD...SUMNER...WILLIAMSON AND WILSON COUNTIES...

AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEGRAM...OR JUST SOUTH OF ASHLAND CITY...
MOVING EAST AT 45 MPH. THERE IS THE POTENTIAL FOR ADDITIONAL STRONG
THUNDERSTORMS TO DEVELOP AND MOVE ACROSS THESE COUNTIES THROUGH 330
PM CST ALSO.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3642 8628 3632 8630 3609 8620 3588 8711
      3612 8717 3616 8717 3618 8715 3621 8719
      3624 8717 3625 8719 3627 8716 3629 8717
      3631 8715 3632 8722 3634 8723 3635 8683
      3638 8678

31
Special weather statement, Dec 17, 2:33 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
233 PM CST MON DEC 17 2012

TNZ009-010-029-172100-
CLAY-MACON-TROUSDALE-
233 PM CST MON DEC 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...MACON AND TROUSDALE
COUNTIES...

AT 232 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING EAST AT 35 MPH. THERE IS
THE POTENTIAL FOR ADDITIONAL STRONG THUNDERSTORMS TO DEVELOP AND
MOVE ACROSS THESE COUNTIES THROUGH 300 PM CST ALSO.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3662 8567 3650 8584 3642 8590 3643 8598
      3640 8598 3634 8626 3635 8628 3645 8626
      3646 8623 3649 8624 3651 8621 3654 8623
      3664 8620

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 12:08 PM CSTSpecial Weather StatementOHXRobertson67 min
Dec 17, 12:13 PM CSTSpecial Weather StatementOHXBenton, Dickson, Houston, Stewart47 min
Dec 17, 12:21 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Stewart24 min
Dec 17, 12:22 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Stewart23 min
Dec 17, 1:06 PM CSTSpecial Weather StatementOHXBenton, Humphreys24 min
Dec 17, 1:16 PM CSTSpecial Weather StatementOHXMontgomery, Robertson, Sumner59 min
Dec 17, 1:39 PM CSTSpecial Weather StatementOHXDickson, Hickman, Humphreys51 min
Dec 17, 2:26 PM CSTSpecial Weather StatementOHXCheatham, Davidson, Wilson64 min
Dec 17, 2:33 PM CSTSpecial Weather StatementOHXMacon, Trousdale27 min
Dec 17, 3:04 PM CSTSpecial Weather StatementOHXMacon, Trousdale56 min
Dec 17, 3:12 PM CSTSpecial Weather StatementOHXMaury, Rutherford, Williamson63 min
Dec 17, 3:21 PM CSTSpecial Weather StatementOHXGiles, Lawrence, Wayne54 min
Dec 17, 3:34 PM CSTSpecial Weather StatementOHXJackson, Smith, Wilson56 min
Dec 17, 3:41 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford34 min
Dec 17, 4:12 PM CSTSpecial Weather StatementOHXCoffee63 min
Dec 17, 4:28 PM CSTSpecial Weather StatementOHXFentress32 min
Dec 17, 4:39 PM CSTSpecial Weather StatementOHXGiles66 min
Dec 17, 5:17 PM CSTSpecial Weather StatementOHXVan Buren28 min
Dec 17, 5:24 PM CSTSevere Thunderstorm WarningOHXGrundy, Van Buren, Warren20 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.